# SDR CA190401013

- Difficulty date: March 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 5164562
- Condition: Overheated
- Location: Flap System
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP MOTOR OVERHEAT CAS MSG POSTED. AIRCRAFT HAD TO LAND WITHOUT FLAP EXTENDED AT DIFFERENT AIRPORT INSTEAD OF DESTINATION AIRPORT DUE TO LONGER RUNWAY NEEDED. CIRCUIT BREAKER OF MOTOR TRIPPED DURING THE FLIGHT AS WELL.
